# SDR AALA202505309181

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: C0963
- Condition: Low Pressure
- Location: Zone 800
- Part time: 75,421 hours, 29,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 843 INFLATION RESERVOIR PRESSURE LOW. REPLACED INFLATION RESERVOIR PER AMM 25-62-49.
